Yesterday I woke up with a temperature of 94.1.. after a very hot shower it went up to 94.6
Came to work and left at 12:30 - went home and slept for almost 2 hours. Had trouble sleeping last night.. heart was pounding, I was freezing cold/shivering, my boyfriend was snoring.
Today I woke up with a temp of 95.0 and a massive headache. Face is puffy, eyes are slow and heavy, heart has even fluttered a bit as I sit here. I shouldn't have come in to work today but I don't have much sick time left for the year.
How are we supposed to deal with this, and keep a 40 hour/week job? This sucks, and I'm in a terrible mood today. This 30mg of Armour isn't doing jack for me anymore, and I'm really tired of it. I have a doctors appointment on monday where I'll likely get an increase, but dang it I'm sick of this.
Oh boy, I guess I would say you need an increase all right! I am stongly recommending that you read the thread about a week ago titled "How have you helped your foggy head" It has a wonderful post by KKKittykat on Armour and how to do dosing...a must read! And read before you go to the doctor for best results...my humble opinion!
So sorry you are not feeling well! Yes, if you are doing a 40 hour week job, my goodness....I really admire you! WOW...
You are SO right.
How ARE we supposed to deal with this unpredictability?
The day you are having today, I had Tuesday and, man, was I ******. One of the heart palps was so bad I had to cough to make it stop!
(Actually, I swing between being ****** off and feeling depressed wondering whether I'll ever be able to fit into the clothes I wore only *3* months ago [i gained weight really fast])
The only thing that winds up happening is that you PUSH. You push yourself to get up, take the T4 pill, fight the headache (which I bet is from increased BP and the slow as ---- metabolism), find some clothes to wear [even though you're wearing the same damn things every week], get to work and try not to sit still too long or you'll fall asleep, lather rinse repeat for 8-9 hours, go home, eat dinner [even though at this point i feel like a pig and have bloated into someone I don't even know], go to sleep and take bets as to how I'll wake up the next day.
Even on a *good* day, I'm still overweight and stiff as a board...
Hang in there irys---tough it out and maybe tomorrow will be better---
Lady50 - yeah, she usually looks at my temperature log when I go in.. I think it's at least somewhat of a factor in her diagnosis. My temperature has become better since December.. it isn't 94 one day, and 97 the next. It seems to do that less.. The fluctuations seemed to be less.
pixiek - I actually have that thread bookmarked Maybe I'll go read it again as a refresher.. *sigh* I just really don't want to be here (at work) today.
"6) STAYING ON A STARTING DOSE TOO LONG. When first starting on Armour or any natural thyroid product, it can be
wise to start on a dose at-or-lower-than one grain. BUT......it's UNWISE to stay on that low dose much longer
than 2-3 weeks. Why? Because your hypo can return with a VENGEANCE. My first doc kept my on my 3/4 grain starting
dose for 9 weeks, and I certainly noticed it with achiness and the feel-bads. BAD move!!"
.. This is where my problem is I believe - I started out on 15mg for 6 weeks, then inched up to 30mg (which is where I'm at now). I do ok for the first 4 weeks or so then BAM. Holy crap on a stick! I feel like I've been hit by a bus. My doc doesn't seem to want to increase me any faster than that..
Yes that is the month I found out mine was under the middle of the range. I felt so awful with the skipping heartbeats with palpitations, not being able to sleep well, depressed, edema, feet hurting.Thank God I don't have that anymore.
Gee it seems like forever to get to feeling better. I think that the longer you are hypo, the longer it takes to get well.
Just like the other day I did some very strenuous work and the next day I crashed. So I am still not recovered yet.
Also, I decided to take 2 grains in the morning instead of 1. All I had was very bad hand tremors and nervousness. That was way too much t3 for my system to handle.